# SDR SWIA202266816

- Difficulty date: August 26, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR - DOUBLER ON THE INNERSIDE OF THE SILL DEPRESSOR AT THE FORWARD LOWER CORNER IS CORRODED. (MARKED)     (C-CHECK RO 11/10/2022)    REMOVED DAMAGE AND EVALUATED REPAIR. REPAIR FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED DAMAGED PARTS. REF. CRJ-200 S.R.M. 51-42-06,51-42-22, DWG-600-31535 REV-J AND REO-601R-53-21-3572 REV -- DATE 2022-10-08. / C/W SKYWEST TAST CARD 51-900-1003-SKY
